# SDR AALA20001642

- Difficulty date: September 28, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CUSP CORRODED STATION 1018 METAL SPLIT AT HOLE.  INSTALLED DOUBLER WET PER AARD 53-00-00-02 AND SRM 53-01 PAGE 18 FIG 4 SHEET 3.  (M)
